Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 727398, 15 pages
http://dx.doi.org/10.5402/2012/727398
Research Article

Existence Results for the p(x)-Laplacian with Nonlinear Boundary Condition

Department of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450000, China

Received 28 March 2012; Accepted 8 May 2012

Academic Editors: F. Jauberteau and Y. Tsompanakis

Copyright © 2012 Zhiqiang Wei and Zigao Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Acerbi and G. Mingione, “Regularity results for a class of functionals with non-standard growth,” Archive for Rational Mechanics and Analysis, vol. 156, no. 2, pp. 121–140, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Růžička, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar
  3. W. M. Winslow, “Induced fibration of suspensions,” Journal of Applied Physics, vol. 20, no. 12, pp. 1137–1140, 1949. View at Publisher · View at Google Scholar · View at Scopus
  4. W. Orlicz, “Über konjugierte exponentenfolgen,” Studia Mathematica, vol. 3, pp. 200–211, 1931. View at Google Scholar
  5. H. Nakano, Modulared Semi-Ordered Linear Spaces, Maruzen, Tokyo, Japan, 1950.
  6. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983.
  7. J. Musielak and W. Orlicz, “On modular spaces,” Studia Mathematica, vol. 18, pp. 49–65, 1959. View at Google Scholar · View at Zentralblatt MATH
  8. I. Tsenov, “Generalization of the problem of best approximation of a function in the space Ls,” Uchenye Zapiski Kazanskogo Gosudarstvennogo Universiteta, vol. 7, pp. 25–37, 1961. View at Google Scholar
  9. I. I. Sharapudinov, “Topology of the space Lp(t)([0;1]),” Mathematical Notes, vol. 26, no. 4, pp. 796–806, 1979. View at Publisher · View at Google Scholar · View at Scopus
  10. V. Zhikov, “Averaging of functionals in the calculus of variations and elasticity,” Mathematics of the USSR-Izvestiya, vol. 29, pp. 33–66, 1987. View at Google Scholar
  11. V. V. Zhikov, “Passage to the limit in nonlinear variational problems,” Matematicheskiĭ Sbornik, vol. 183, no. 8, pp. 47–84, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. Acerbi and N. Fusco, “Partial regularity under anisotropic (p,q) growth conditions,” Journal of Differential Equations, vol. 107, no. 1, pp. 46–67, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. Struwe, “Three nontrivial solutions of anticoercive boundary value problems for the pseudo-Laplace operator,” Journal für die Reine und Angewandte Mathematik, vol. 325, pp. 68–74, 1981. View at Publisher · View at Google Scholar
  14. J. F. Bonder and J. D. Rossi, “Existence results for the p-Laplacian with nonlinear boundary conditions,” Journal of Mathematical Analysis and Applications, vol. 263, no. 1, pp. 195–223, 2001. View at Publisher · View at Google Scholar
  15. S. Martínez and J. D. Rossi, “Weak solutions for the p-Laplacian with a nonlinear boundary condition at resonance,” Electronic Journal of Differential Equations, no. 27, pp. 1–14, 2003. View at Google Scholar
  16. J.-H. Zhao and P.-H. Zhao, “Infinitely many weak solutions for a p-Laplacian equation with nonlinear boundary conditions,” Electronic Journal of Differential Equations, vol. 2007, pp. 1–14, 2007. View at Google Scholar · View at Scopus
  17. F.-C. Şt. Cîrstea and V. D. Rǎdulescu, “Existence and non-existence results for a quasilinear problem with nonlinear boundary condition,” Journal of Mathematical Analysis and Applications, vol. 244, no. 1, pp. 169–183, 2000. View at Google Scholar · View at Scopus
  18. K. Pflüger, “Existence and multiplicity of solutions to a p-Laplacian equation with nonlinear boundary condition,” Electronic Journal of Differential Equations, vol. 10, pp. 1–13, 1998. View at Google Scholar
  19. S.-G. Deng, “Eigenvalues of the p(x)-Laplacian Steklov problem,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 925–937, 2008. View at Publisher · View at Google Scholar
  20. X. Fan, “Boundary trace embedding theorems for variable exponent Sobolev spaces,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1395–1412, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. Yao, “Solutions for Neumann boundary value problems involving p(x)-Laplace operators,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 5, pp. 1271–1283, 2008. View at Publisher · View at Google Scholar
  22. J. F. Bonder, “Multiple solutions for the p-Laplace equation with nonlinear boundary conditions,” Electronic Journal of Differential Equations, no. 37, pp. 1–7, 2006. View at Google Scholar
  23. M. Willem, Minimax Theorems, Progress in Nonlinear Differential Equations and Their Applications no. 24, Birkhäuser, Boston, Mass, USA, 1996. View at Publisher · View at Google Scholar
  24. S.-Z. Song and C.-L. Tang, “Resonance problems for the p-Laplacian with a nonlinear boundary condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 9, pp. 2007–2021, 2006. View at Publisher · View at Google Scholar
  25. X. Fan, “Solutions for p(x)-Laplacian Dirichlet problems with singular coefficients,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 464–477, 2005. View at Publisher · View at Google Scholar
  26. X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. W. Liu and P. Zhao, “Existence of positive solutions for p(x)-Laplacian equations in unbounded domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 10, pp. 3358–3371, 2008. View at Publisher · View at Google Scholar
  28. X. L. Fan and D. Zhao, “On the generalized Olicz-Sobolev space Wk,p(x)(Ω),” Journal of Gansu Education College, vol. 12, no. 1, pp. 1–6, 1998. View at Google Scholar
  29. D. Zhao, W. J. Qiang, and X. L. Fan, “On the generalized Orlicz spaces Lp(x)(),” Journal of Gansu Education College, vol. 9, no. 2, pp. 1–7, 1997. View at Google Scholar
  30. D. Zhao and X. L. Fan, “The Nemytskiĭ operators from Lp1(x)(Ω) to Lp2(x)(Ω),” Journal of Lanzhou University, vol. 34, no. 1, pp. 1–5, 1998. View at Google Scholar
  31. X. Fan, “p(x)-Laplacian equations in N with periodic data and nonperiodic perturbations,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 103–119, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. X. Fan and X. Han, “Existence and multiplicity of solutions for p(x)-Laplacian equations in N,” Nonlinear Analysis: Theory, Methods & Applications, vol. 59, no. 1-2, pp. 173–188, 2004. View at Publisher · View at Google Scholar